John D. Dixon
John D. Dixon
Professor of Mathematics, Carleton University, Ottawa
Verified email at math.carleton.ca - Homepage
TitleCited byYear
Permutation groups
JD Dixon, B Mortimer
Springer Science & Business Media, 1996
19421996
Analytic pro-p groups
JD Dixon, MPF Du Sautoy, D Segal, A Mann
Cambridge University Press, 2003
9342003
The probability of generating the symmetric group
JD Dixon
Mathematische Zeitschrift 110 (3), 199-205, 1969
2691969
Exact solution of linear equations usingP-adic expansions
JD Dixon
Numerische Mathematik 40 (1), 137-141, 1982
2531982
Asymptotically fast factorization of integers
JD Dixon
Mathematics of computation 36 (153), 255-260, 1981
1991981
The structure of linear groups
JD Dixon
Van Nostrand Reinhold, 1971
1951971
Estimating extremal eigenvalues and condition numbers of matrices
JD Dixon
SIAM Journal on Numerical Analysis 20 (4), 812-814, 1983
1291983
Problems in group theory
JD Dixon
Courier Corporation, 2007
1232007
The number of steps in the Euclidean algorithm
JD Dixon
Journal of number theory 2 (4), 414-422, 1970
1101970
Subgroups of small index in infinite symmetric groups
JD Dixon, PM Neumann, S Thomas
Bulletin of the London Mathematical Society 18 (6), 580-586, 1986
1031986
Modular representations of finite groups
BM Puttaswamaiah, JD Dixon
Academic Press, 1977
731977
The Fitting subgroup of a linear solvable group
JD Dixon
Journal of the Australian Mathematical Society 7 (4), 417-424, 1967
691967
Factorization and primality tests
JD Dixon
The American Mathematical Monthly 91 (6), 333-352, 1984
651984
High speed computation of group characters
JD Dixon
Numerische Mathematik 10 (5), 446-450, 1967
651967
The primitive permutation groups of degree less than 1000
JD Dixon, B Mortimer
Mathematical Proceedings of the Cambridge Philosophical Society 103 (2), 213-238, 1988
621988
The random selection of unlabeled graphs
JD Dixon, HS Wilf
Journal of Algorithms 4 (3), 205-213, 1983
591983
Most finitely generated permutation groups are free
JD Dixon
Bulletin of the London Mathematical Society 22 (3), 222-226, 1990
571990
Permutation groups. 1996
JD Dixon, B Mortimer
Grad. Texts in Math, 1996
561996
Rigid embedding of simple groups in the general linear group
JD Dixon
Canadian Journal of Mathematics 29 (2), 384-391, 1977
551977
The solvable length of a solvable linear group
JD Dixon
Mathematische Zeitschrift 107 (2), 151-158, 1968
481968
The system can't perform the operation now. Try again later.
Articles 1–20